# SDR AU971647

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS48CT3A132000
- Condition: Holed
- Location: Main Hyd
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 HYDRAULIC SYSTEM PRESSURE HOSE TO RETRACTION ACTUATOR CONTAINED A SMALL PIN HOLE LEAK.
